MathSciNet Relay Station
MathSciNet bibliographic data
MR3003693 51M10 (30G35 53C35)
Gongopadhyay, Krishnendu Algebraic characterization of isometries of the complex and the quaternionic hyperbolic $3$-spaces. Proc. Amer. Math. Soc. 141 (2013), no. 3, 1017–1027.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement